Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 176, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2008, 5:56 PM CDT for McIntosh County, Okfuskee County, Pittsburg County, Oklahoma. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 5:56 PM CDT (22:56 UTC)
- Expired
- Apr 9, 2008, 7:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Okfuskee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:25 PM CDT | HAIL 1.5 | 5 Nw Scipio, OK | |
| Apr 9, 6:30 PM CDT | TSTM WND DMG | Hanna, OK | STRAIGHT LINE WIND DAMAGE. ESTIMATED MAX WIND NEAR 80 MPH. MOBILE HOME ROLLED AND DESTROYED...NOT TIED DOWN. GYM ROOF DAMAGED. MUCH HAIL DAMAGE TO WINDOWS AND SIDING. |
| Apr 9, 6:30 PM CDT | HAIL 1 | Hanna, OK | QUARTER AND DIME SIZE HAIL |
| Apr 9, 6:32 PM CDT | HAIL 0.88 | 6 Nw Stidham, OK | |
| Apr 9, 6:48 PM CDT | HAIL 1.75 | Canadian, OK | |
| Apr 9, 6:55 PM CDT | HAIL 1.75 | Eufaula, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:48 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 5:38 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 092256
SVRTSA
OKC091-107-121-100000-
/O.NEW.KTSA.SV.W.0176.080409T2256Z-080410T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 700 PM CDT
* AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF HANNA...
MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HANNA...
INDIANOLA...RAIFORD...CROWDER...CANADIAN...VIVIAN...STIDHAM...
EUFAULA...CHECOTAH AND RENTIESVILLE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 247 AND 271.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
3528 9615 3530 9616 3540 9594 3539 9588
3543 9587 3551 9567 3556 9542 3555 9541
TIME...MOT...LOC 2256Z 245DEG 40KT 3520 9615
$$2 follow-up statements
000
WWUS54 KTSA 092316
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT WED APR 9 2008
OKC091-107-121-100000-
/O.CON.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
OKFUSKEE OK-MCINTOSH OK-PITTSBURG OK-
615 PM CDT WED APR 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PITTSBURG...MCINTOSH AND SOUTHEASTERN OKFUSKEE
COUNTIES...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR VERNON...
MOVING NORTHEAST AT 45 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
SOUTH OF WETUMKA...ALSO MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INDIANOLA...
RAIFORD...CROWDER...CANADIAN...VIVIAN...STIDHAM...PIERCE...EUFAULA...
ONAPA...CHECOTAH AND RENTIESVILLE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 246 AND 271.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
3528 9615 3530 9616 3540 9594 3539 9588
3543 9587 3551 9567 3556 9542 3555 9541
TIME...MOT...LOC 2315Z 245DEG 40KT 3529 9592
$$000
WWUS54 KTSA 092339
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT WED APR 9 2008
OKC107-092348-
/O.CAN.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
OKFUSKEE OK-
638 PM CDT WED APR 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
3529 9597 3539 9594 3539 9588 3543 9587
3551 9567 3556 9542
TIME...MOT...LOC 2338Z 248DEG 45KT 3521 9582
$$
OKC091-121-100000-
/O.CON.KTSA.SV.W.0176.000000T0000Z-080410T0000Z/
MCINTOSH OK-PITTSBURG OK-
638 PM CDT WED APR 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PITTSBURG AND MCINTOSH COUNTIES...
AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HANNA...MOVING
EAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE
SIZE OF GOLFBALLS.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INDIANOLA...
RAIFORD...CROWDER...VIVIAN...CANADIAN...STIDHAM...PIERCE...EUFAULA...
RENTIESVILLE...ONAPA AND CHECOTAH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 246 AND 271.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3512 9547 3508 9606 3516 9600 3527 9600
3529 9597 3539 9594 3539 9588 3543 9587
3551 9567 3556 9542
TIME...MOT...LOC 2338Z 248DEG 45KT 3521 9582
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:34 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 9, 2:34 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED APR 9 2008
.DISCUSSION...
THE WEATHER IS IN THE PROCESS OF DETERIORATING ACROSS EASTERN
OKLAHOMA THIS AFTERNOON. A VERY LARGE AREA OF MODERATE RAINFALL
WITH EMBEDDED THUNDERSTORMS IS EXPANDING NORTH EASTWARD ONTO
NORTHEAST OKLAHOMA. A WARM FRONT IS CURRENTLY MAKING ITS WAY
NORTHWARD ACROSS THE RED RIVER INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. CURRENTLY... 60 DEGREE DEWPOINTS HAVE MADE IT AS FAR
NORTH AS CHOCTAW AND PUSHMATAHA COUNTIES.
THE WARM FRONT WILL CONTINUE TO SURGE NORTHWARD THIS AFTERNOON.
HEADING INTO THE FIRST PERIOD OF THIS FORECAST... THE WARM FRONT
IS EXPECTED TO LIE GENERALLY WEST TO EAST... JUST SOUTH OF THE I
40 CORRIDOR. WARM MOIST AND UNSTABLE AIR WILL BE IN PLACE SOUTH OF
THE FRONT AND EXTEND NORTHWARD OVER THE SHALLOW COLD AIR MASS.
A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH THE AREA...
WITH ASSOCIATED LARGE SCALE LIFTING INCREASING ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS AS THE AFTERNOON AND EVENING
PROGRESSES. THERE IS A SIGNIFICANT THREAT FOR SEVERE WEATHER ACROSS
THE ENTIRE AREA THROUGH TOMORROW MORNING. ALONG AND SOUTH OF THE
WARM FRONT WHERE STORMS WILL BE SURFACE BASED... THE THREAT WILL
INCLUDE TORNADOES. ALL STORMS AREAWIDE WILL INCLUDE THE THREAT OF
LARGE HAIL AND HEAVY RAINFALL.
AS THE EVENT PROGRESSES AND EVOLVES OVERNIGHT... HEAVY RAINFALL WILL
BECOME WIDESPREAD WITH FLOODING LIKELY. STORM TOTAL RAINFALL AMOUNTS
OF 2 TO 4 INCHES ARE EXPECTED ACROSS A LARGE AREA WITH ISOLATED
TOTALS OF 6 TO 8 INCHES POSSIBLE. WITH THE GROUND ALREADY SATURATED
AND MANY CATCH BASINS NEAR FULL... SIGNIFICANT FLOODING WILL
BECOME THE PRIMARY THREAT.
AS THE UPPER LOW MOVES NORTH EASTWARD OUT OF THE REGION TOMORROW...
RAINFALL WILL END FROM WEST TO EAST. IN THE WAKE OF THIS SYSTEM...
NORTHERLY FLOW WILL ADVECT COOLER AIR INTO THE SOUTHERN PLAINS. THIS
WILL KEEP TEMPERATURES BELOW NORMAL INTO THE FIRST PART OF NEXT WEEK
ALTHOUGH THE WEATHER WILL REMAIN TRANQUIL.
THE UPPER LEVEL FLOW WILL SLOWLY TRANSITION INTO A RIDGING
PATTERN... WHICH WILL FINALLY BRING WARMER TEMPERATURES WITH DRY
WEATHER TO THE REGION THROUGH THE REMAINDER OF NEXT WEEK.
MODEL SOLUTIONS DIVERGE GREATLY BY THE END OF NEXT WEEK... WITH THE
GFS DEVELOPING AN UPPER TROUGH... WHILE THE DGEX AND ECMWF BOTH
MAINTAIN UPPER RIDGING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 59 73 45 61 / 100 60 20 10
FSM 61 76 47 62 / 100 80 20 10
MLC 63 74 46 64 / 100 40 10 0
BVO 56 72 42 60 / 100 60 20 10
FYV 60 71 44 57 / 100 80 20 10
BYV 57 71 45 57 / 100 90 20 10
MKO 61 75 44 60 / 100 60 10 10
MIO 57 72 42 56 / 100 70 20 10
F10 60 71 44 61 / 100 50 10 10
HHW 65 78 52 68 / 100 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....06Hazardous weather outlook, Apr 9, 4:45 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 9, 4:26 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED APR 9 2008
OKZ065-092215-
OKFUSKEE OK-
426 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 425 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.
LAT...LON 3556 9618 3555 9614 3544 9609 3527 9632
3530 9645 3545 9646 3541 9653 3538 9654
3540 9664 3564 9660 3565 9619
TIME...MOT...LOC 2125Z 211DEG 46KT 3521 9662Special weather statement, Apr 9, 5:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT WED APR 9 2008
OKZ066-070-071-092330-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
550 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 550 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF HENRYETTA...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...BALD HILL...HITCHITA...
JAMESVILLE AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.
LAT...LON 3577 9562 3528 9587 3536 9598 3539 9598
3538 9601 3541 9604 3587 9585 3585 9582
3586 9565
TIME...MOT...LOC 2250Z 201DEG 55KT 3541 9593The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Apr 9, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| Apr 9, 5:50 PM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Apr 9, 6:28 PM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Apr 9, 6:43 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 47 min |
| Apr 9, 6:51 PM CDT | Flash Flood Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.